# SDR 2005UALA00362

- Difficulty date: April 16, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 49,810 hours, 14,550 cycles
- Engine: Pwa PW2037
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 3190
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO LAX DUE TO LOSS OF HF RADIOS.  MAINTENANCE OPERATED SYSTEM ON GROUND AND COULD NOT DUPLICATE THE PROBLEM. THE HF SYSTEM FOR LEFT AND RIGHT SIDE OPERATED NORMALLY ON GROUND.  AIRCRAFT HAS FLOWN WITHOUT HF PROBLEMS SINCE 4/19/2005. MAINTENANCE DID REPLACE THE RT HF TRANSCEIVER AND  COMPONENT SHOP FINDINGS REPORT INDICATE THAT THERE WERE NO PROBLEMS FOUND WITH THE UNIT.
